# SDR UALA2013052403611

- Difficulty date: May 22, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 87,843 hours, 13,988 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN BLADE, NR 38 HAS A NICK IN THE L/E ONE INCH FROM TIP.   PERFORMED PRELIMINARY BLADE BLEND ON BLADE NR 38.
